MathSciNet Relay Station
MathSciNet bibliographic data
MR2481991 34B18 (34B15 34L30 47H10 47N20)
Cid, J. A.; Franco, D.; Minhós, F. Positive fixed points and fourth-order equations. Bull. Lond. Math. Soc. 41 (2009), no. 1, 72–78.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement